Banzel Overdose

The effects of a Banzel (rufinamide) overdose will vary, based on how much was taken and whether it was taken with any other medications. Only one case of overdose was reported during clinical studies, and no major problems occurred. However, an overdose may lead to dangerous problems. Treatment will likely include administering certain medications, pumping the stomach, or providing supportive care.

Can You Take Too Much Banzel?

Banzel™ (rufinamide) is a prescription seizure medication approved to treat a specific type of epilepsy known as Lennox-Gastaut syndrome. As with most medications, it is possible to take too much Banzel. The specific effects of an overdose with Banzel can be dangerous, but will vary, depending on a number of factors, including the Banzel dosage and whether it was taken with any other medications or substances.
 

Effects of an Overdose on Banzel

During clinical studies, one case of a Banzel overdose occurred. In this case, over twice the recommended dosage was taken. No major problems occurred, no treatment was needed, and the person continued with the study at a normal dose.
 

Treatment for a Banzel Overdose

The treatment for an overdose with Banzel will vary. If the overdose was recent, a healthcare provider may administer certain medicines to induce vomiting or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, such as monitoring vital signs.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Banzel.
 
Know the Signs - Concussion Safety

Banzel Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.